# SDR 2008UALA01067

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RIGHT CREASE BEAM INNER CHORD UPPER SURFACE CORRODED BS 947.5 TO 995 AT STR 17R. MAJOR REPAIR: REMOVED CORRODED CREASE BEAM. REPLACED CREASE BEAM.
